# SDR GBBR155E

- Difficulty date: September 24, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Aircraft: N6689B
- Make and model: Cessna T210M
- Aircraft serial: 21062820
- Aircraft time: 7,387 hours
- Engine: Cont TSIO520R
- Engine time: 1,339 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: MS208228D
- Condition: Broken
- Location: Zone 400
- Part time: 7,387 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, T
- Precautionary procedure: A

## Discrepancy

(GGBR) THE ENGINE SUFFERED CATASTROPHIC FAILURE DUE TO ENGINE OIL STARVATION CAUSED BY THE FAILURE/BREAKAGE OF THE TURBOCHARGER RETURN OIL LINE FITTING AT THE REAR OF THE ENGINE. THE LOSS OF ENGINE OIL ULTIMATELY RESULTED IN THE UNCONTAINED FAILURE OF THE NR 4 CYLINDER CONNECTING ROD THROUGH THE TOP OF THE ENGINE CASE. OUR POLICY HAS BEEN MODIFIED TO INCORPORATE THE REPLACEMENT OF ALL FLUID CARRYING ALUMINUM FITTINGS IN CONJUNCTION WITH ENGINE REPLACEMENT/ O/H.  RECOMMEND THAT THERE BE A LIFE LIMIT ESTABLISHED FOR ACFT ALUMINUM FITTINGS.
